# SDR HEEA0013507

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300106
- Condition: Defective
- Location: M/R
- Part time: 6,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADE WAS REPAIRED NEAR THE MIDSPAN TAB WHICH HAS CAUSED THE TIP TO EXCEED THE MAX WEIGHT LIMIT BY 161 GR.
